# SDR HNAA2022052500191

- Difficulty date: May 1, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 48,865 hours, 46,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E912942 - FR 66 IS CRACKED BTW STR 18L-17L .... REMOVED AND REPLACED FR 66 LOWER SECTION IAW EMB 145 SRM 51-40-02.
